Drugs

Advil Cold And Sinus: Uses, Side Effects And More

Advil Cold and Sinus is a cold medicine that contains Ibuprofen 200 mg and Pseudoephedrine HCl 30 mg active ingredient.

These descriptions are updated descriptions and may differ from the descriptions on the package.

If the information written here is not the same as the information on the product, be sure to follow the instructions on the product.

The active ingredients in the drug have analgesic and antipyretic properties.

When to Use Advil Cold and Sinus Tablets?

Advil is often used in the treatment of colds and flu, as we said above.

It can help you treat the following symptoms of the flu and cold:

  • Fever
  • Headache
  • Sine pressure
  • Nasal congestion
  • Mild body pain
Advil Cold And Sinus

How To Use Advil Cold And Sinus Tablets?

If your doctor has specified a dose, follow the dose your doctor has told you, not the instructions below.

Starting with small doses is always the best choice.

The standard dose for adults and children aged 12 years and over is 1 caplet every 4 to 6 hours.

If symptoms do not improve with 1 caplet, a 2nd caplet can be used.

Unless the doctor says otherwise, more than 6 caplets should not be used in 24 hours.

Advil Cold And Sinus should not be used in children younger than 12 years old.

Side Effects Of Advil Cold And Sinus Drug

May cause serious reactions in people allergic to ibuprofen and aspirin.

If you are allergic to aspirin and take this medicine, you are more likely to experience the following side effects:

  • Percent swelling
  • Shock
  • Skin rash
  • Skin flushing
  • Blistering on the skin
  • Hives
  • Asthma (wheezing)
  • feeling unconscious
  • vomiting blood
  • Bloody or black stools
  • Stomach pain that does not go away
  • Chest pain
  • Shortness of breath
  • Weakness in the body
  • slurred speech
  • Formation of swelling in the legs
  • Nervousness, dizziness or insomnia
  • Skin rash

If you experience any of the conditions listed above, you should stop using the drug and seek medical attention immediately.

If the above-mentioned side effects occur, you may even be experiencing stomach bleeding.

Therefore, this drug should be used with caution.

In addition, the NSAID in the drug can cause stomach bleeding.

People who may be at risk of stomach bleeding as a result of using this tablet are listed below:

  • People aged 60 and over
  • Those who use blood thinners (anticoagulants) or steroid drugs
  • People who have had stomach ulcers or stomach bleeding before
  • People using prescription or nonprescription NSAIDs (Naproxen, aspirin, ibuprofen, etc.)
  • People who drink alcohol 3 or more times a day
  • Using more than the recommended dose

The conditions listed above are those that may cause stomach bleeding after the use of this drug.

Stomach bleeding is not a situation to be taken lightly and if this situation is encountered, you should go to the hospital without waiting.

Incorrect use of Advil Cold and Sinus medicine can even lead to heart attack and stroke.

If you are using any NSAID drugs, you should definitely talk to your doctor before taking this drug.

Advil Cold And Sinus

When Should Advil Cold and Sinus Tablets Not Be Used?

  • Do not use this medicine if you have heart disease, high blood pressure, asthma, kidney disease, liver cirrhosis, diabetes, thyroid disease, prostate gland enlargement or if you have had a stroke.
  • It should not be used in children under 12 years of age.
  • People who have an allergic reaction to any pain reliever or antipyretic should not use it.
  • Do not use if you have had or will have heart surgery.
  • Do not take this medicine if you are taking a prescription monoamine oxidase inhibitor (MAOI) (certain medicines for depression, psychiatric or emotional conditions, or Parkinson’s disease). It can be used with the advice of a doctor 2 weeks after stopping MAOI drugs. If you do not know whether your prescription medicines contain MAOIs, consult your pharmacist or doctor before using Advil Cold medicine.
  • Avoid using this medicine if you are at risk of bleeding in your stomach.
  • Do not use this medicine if you have had side effects and problems with antipyretic or pain reliever medicines.
  • Do not use if you have heartburn or have had this problem before.
  • If you are under the supervision of a doctor for any illness
  • If you are taking diuretic drugs
  • Do not use Advil Cold And Sinus if you are using a medication containing pseudoephedrine or another nasal decongestant.
  • If you are taking alpirin for heart attack or stroke (Ibuprofen may reduce the effect of aspirin)
  • Using any other medication
  • Your fever does not go down and lasts more than 3 days

Warnings

If you have stomach problems, you can consume this medicine with milk or food.

If nasal congestion persists for more than 7 days, If symptoms worsen rather than improve, talk to your doctor.

Pregnancy And Breastfeeding

It is not recommended to use this drug as there is no detailed study on how it affects pregnant women.

If you are still considering using it, talk to your doctor about this.

Especially in the last 3 months of pregnancy, ibuprofen should not be used because it can cause problems in the unborn child and complications during delivery.

In case of overdose, seek medical help or contact the Poison Control Center.

Advil Cold tablet

Other Informations

It should be kept out of reach of children.

Store at room temperature (20-25 °C).

It is strongly not recommended to store at 40 °C and above.

Before use, be sure to thoroughly read and comply with the texts on the cardboard box.

Inactive ingredients are listed below:

  • Acetylated monoglycerides
  • Carnauba wax
  • Colloidal silicon dioxide
  • Corn starch
  • Croscarmellose sodium
  • Methylparaben
  • Microcrystalline cellulose
  • Pharmaceutical glaze
  • Pharmaceutical ink
  • Povidone
  • Pregelatinized starch,
  • Propylparaben
  • Sodium benzoate
  • Sodium lauryl sulfate
  • Stearic acid
  • Sucrose
  • Synthetic iron oxides
  • Titanium dioxide

If you have any questions about the use of this medicine, you can call 1-800-88-ADVIL toll-free.

It’s not always a good idea to take medicine for the common cold. You can drink Gordolobo Tea instead.

You can also read our article about DayQuil, an alternative to Advil Cold And Sinus medication.

Sources:

Did You Like This Article?

Back to top button